# SDR SWAA2023121909467

- Difficulty date: October 10, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** LOWER MID KEEL BEAM ACCESS PANEL # 192F HAS CORROSION AT 3 EA MARKER BEACON ANTENNA BASE.<[01] RECEIVED NEW PANEL 192F PN:654A0004-613 PO#:1792296; NEW PANEL WILL BE INSTALL ON TTG8Q00NEUR4 PER AMM 53-40-70-1A-1;[02] VERIFIED STEP 1
